# SDR SWIA20240924

- Difficulty date: September 24, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N320SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000921
- Aircraft time: 4,511 hours, 3,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1436785 : BIRD STRIKE DAMAGE IN THE FORWARD FUSELAGE UPPER SKIN BETWEEN FRAMES 4-5 AND STRINGERS 08L-10L. DIMENSION OF DAMAGE:: BENT: DEPTH .206" (5.23MM), LENGTH 12.25" (311MM), WIDTH 4.75" (121MM). W/H = 23. (FLIGHT 3954 - FILED CLOSED)REPAIRED FORWARD FUSELAGE UPPER SKIN BETWEEN FRAMES 4-5 AND STRINGERS 08L-10L IAW ETD2024-170-025825 REV.: A DATED 28SEPTEMBER2024.
